# SDR AALA971781

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 899-910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 5 CORRODED AT AFT MOUNT FOR LAV.  ACCOMPLISHED STANDARD SEAT TRACK PLUG REPAIR PER SRM 53-70-00 FIG NR 4, ALODINED, PRIMED AND PAINTED REPAIR AND AREA.  (M)
